# SDR JJBA20220503014

- Difficulty date: May 3, 2020
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,487 hours, 24,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF I EXT, DENT FOUND ON LH SIDE SKIN BTW FR 19 - FR 20 AND BTW STR 11L-12L. AT CFI EXT, BTW FR 19-20 BTW STR 11L-12L, SKIN REPAIRED
